Artículos de revistas
On recent developments in the theory of abstract differential equations with fractional derivatives
Fecha
2010Registro en:
NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS, v.73, n.10, p.3462-3471, 2010
0362-546X
10.1016/j.na.2010.07.035
Autor
HERNANDEZ, Eduardo
O`REGAN, Donal
BALACHANDRAN, Krishnan
Institución
Resumen
This note is motivated from some recent papers treating the problem of the existence of a solution for abstract differential equations with fractional derivatives. We show that the existence results in [Agarwal et al. (2009) [1], Belmekki and Benchohra (2010) [2], Darwish et al. (2009) [3], Hu et al. (2009) [4], Mophou and N`Guerekata (2009) [6,7], Mophou (2010) [8,9], Muslim (2009) [10], Pandey et al. (2009) [11], Rashid and El-Qaderi (2009) [12] and Tai and Wang (2009) [13]] are incorrect since the considered variation of constant formulas is not appropriate. In this note, we also consider a different approach to treat a general class of abstract fractional differential equations. (C) 2010 Elsevier Ltd. All rights reserved.